# SDR ABXA9600042

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799383
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED CORROSION ON SKIN AND FITTING CRACKED OVER LONGERON 24 IN THE LEFT WHEELWELL AT STATION 980.  REPAIRED FUSELAGE STATION 980 FITTING AND SKIN THAT WAS CRACKED IN THE LEFT WHEELWELL IAW  ABX REA D853-12861MR.
